# SDR P5CA2018100100301

- Difficulty date: September 22, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,045 hours, 20,883 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Loose
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN RECEIVED R FWD WINDOW EICAS. COMPLIED WITH QRH, MESSAGE CLEARED( T/S PER FIM 30-41 F/T 804. FOUND POWER J1 TERMINALS LOOSE. TIGHTENED TO AMM VALUE 25 IN/LB. ALL OPS CHECKED. OK FOR SERVICE  )
